The genus distributions of 4-regular digraphs

Rongxia Hao, Yanpei Liu, Taoye Zhang

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

An embedding of an Eulerian digraph in orientable surfaces was intro- duced by Bonnington et al. They gave some problems which need to be further studied. One of them is whether the embedding distribution of an embeddable digraph is always unimodal. In this paper, we first in- troduce the method of how to determine the faces and antifaces from a given rotation scheme of a digraph. The genus distributions of two new kinds of 4-regular digraphs in orientable surfaces are obtained. The genus distributions of one kind of digraph are strong unimodal, which gives a partial answer to the above problem.

Original languageEnglish (US)
Pages (from-to)79-90
Number of pages12
JournalAustralasian Journal of Combinatorics
Volume43
StatePublished - Feb 2009

Fingerprint

Digraph
Genus
Givens Rotations
Face
Partial

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Cite this

@article{1d2fcf97144b4cfba1d15451da00432e,
title = "The genus distributions of 4-regular digraphs",
abstract = "An embedding of an Eulerian digraph in orientable surfaces was intro- duced by Bonnington et al. They gave some problems which need to be further studied. One of them is whether the embedding distribution of an embeddable digraph is always unimodal. In this paper, we first in- troduce the method of how to determine the faces and antifaces from a given rotation scheme of a digraph. The genus distributions of two new kinds of 4-regular digraphs in orientable surfaces are obtained. The genus distributions of one kind of digraph are strong unimodal, which gives a partial answer to the above problem.",
author = "Rongxia Hao and Yanpei Liu and Taoye Zhang",
year = "2009",
month = "2",
language = "English (US)",
volume = "43",
pages = "79--90",
journal = "Australasian Journal of Combinatorics",
issn = "1034-4942",
publisher = "University of Queensland Press",

}

The genus distributions of 4-regular digraphs. / Hao, Rongxia; Liu, Yanpei; Zhang, Taoye.

In: Australasian Journal of Combinatorics, Vol. 43, 02.2009, p. 79-90.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The genus distributions of 4-regular digraphs

AU - Hao, Rongxia

AU - Liu, Yanpei

AU - Zhang, Taoye

PY - 2009/2

Y1 - 2009/2

N2 - An embedding of an Eulerian digraph in orientable surfaces was intro- duced by Bonnington et al. They gave some problems which need to be further studied. One of them is whether the embedding distribution of an embeddable digraph is always unimodal. In this paper, we first in- troduce the method of how to determine the faces and antifaces from a given rotation scheme of a digraph. The genus distributions of two new kinds of 4-regular digraphs in orientable surfaces are obtained. The genus distributions of one kind of digraph are strong unimodal, which gives a partial answer to the above problem.

AB - An embedding of an Eulerian digraph in orientable surfaces was intro- duced by Bonnington et al. They gave some problems which need to be further studied. One of them is whether the embedding distribution of an embeddable digraph is always unimodal. In this paper, we first in- troduce the method of how to determine the faces and antifaces from a given rotation scheme of a digraph. The genus distributions of two new kinds of 4-regular digraphs in orientable surfaces are obtained. The genus distributions of one kind of digraph are strong unimodal, which gives a partial answer to the above problem.

UR - http://www.scopus.com/inward/record.url?scp=66649133805&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=66649133805&partnerID=8YFLogxK

M3 - Article

VL - 43

SP - 79

EP - 90

JO - Australasian Journal of Combinatorics

JF - Australasian Journal of Combinatorics

SN - 1034-4942

ER -